MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE 38MM GLENOSPHERE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 4 months after a total shoulder replacement, the patient was revised due to infection.Everything was removed.The event is not related to the breakage of a device.The event did not lead to a surgical delay or prolongation.Patient was last known to be in stable condition following the event.This is the third revision of the patient's shoulder.Sales rep was unable to obtain images or x-rays.The devices are not returning as they were disposed.
 
Additional Manufacturer Narrative
Section d10: concomitant devices - equinoxe reverse tray adapter plate tray +0 (cat# 320-10-00 / serial# (b)(6)) - eq rev locking screw (cat# 320-15-05 / serial# (b)(6)) - eq reverse torque defining screw kit (cat# 320-20-00 / serial# (b)(6)) - equinoxe reverse 38mm humeral liner +2.5 (cat# 320-38-03 / serial# (b)(6)) additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Result of investigation: a review of the sterile certificates was performed.All lots were accepted to the requirements.The reason for the reported revision due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or a continuation of a previously reported infection.The following fields have been updated: d1: brand name.H6: component code, investigation codes.Corrected fields: please disregard all product information listed in previous report: d4: model number, catalog number, expiration date, serial number, and udi.G4: 510(k) number.H4: device manufacture date.Concomitants: a354332 320-01-38 - equinoxe reverse 38mm glenosphere.A796911 320-10-00 - equinoxe reverse tray adapter plate tray +0 a741400 320-15-05 - eq rev.Locking screw a702966 320-20-00 - eq reverse torque defining screw kit a254650 320-38-03 - equinoxe reverse 38mm humeral liner +2.5.

Brand Name
EQUINOXE REVERSE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19645787
Report Number1038671-2024-02229
Device Sequence Number18080261
Product Code KWT
UDI-Device Identifier10885862086389
UDI-Public10885862086389
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEQUINOXE REVERSE 38MM GLENOSPHERE
Device Catalogue Number320-01-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale